# SDR MASA200700616

- Difficulty date: September 20, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 22,760 hours, 18,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 7192 IAD.  LEFT EMERGENCY DOOR CAUTION MESSAGE IN FLIGHT.  ADJUSTED DOOR SENSOR BRACKET.  OPS CHECK GOOD.
